Jump to content

paigems

Member Since 24 Oct 2008
Offline Last Active Today, 02:34 PM

Posts I've Made

In Topic: Frustrated With Hormones

Yesterday, 12:43 PM

Sorry that you're struggling :( Your situation sounds very similar to mine. Whenever I come off the pill my skin (and body) seems to go crazy and I feel very unbalanced. Yasmin was helpful for acne for me, but it gave me a lot of side effects. Many seem to do well on it, though. Zovia was a pill I really liked for a while, but recently I've been liking Belara much better for its anti-androgenic qualities.

 

Besides birth control, you can do other things to help your hormones even out. How is your diet? When I eat better I feel much more balanced overall.


In Topic: Started Spiro 2 Days Ago And Already Have Dry Mouth Side Effect. Does This Go...

02 March 2015 - 01:26 PM

I think it's really an individual thing. For some  it may go away with time as the body adjusts to the medication and for others it may not. For me the dry mouth side effect was one of the reasons I could not continue taking spiro. Since you're so early into taking it I'd try to tough it out for a little to see if it goes away. Try to up your water intake in the mean time.


In Topic: How Long Should I Use Tazorac (After Acne Is Cleared Up)

01 March 2015 - 12:24 AM

People usually use retinoids indefinitely if they work. If you stop the product your acne will come back.

So should I drop from 1% tazorac to 5% because my skin still hasn't gotten use to the dryness effect after 2 months. And is that an actual side affect? I'm currently 19 and I started getting mild acne at 18.My father was the only one to have acne and it was only in his teens. He used accutane to cure it.

You could do that or try applying it everyday or try buffering it with moisturizer.


In Topic: Severe Acne, Very Severe Scarring - Any Help Appreciated

28 February 2015 - 12:05 PM

What about birth control or spiro?


In Topic: How Long Should I Use Tazorac (After Acne Is Cleared Up)

28 February 2015 - 10:38 AM

People usually use retinoids indefinitely if they work. If you stop the product your acne will come back.